View Single Post
  #9  
Old October 3rd, 2008, 10:49 AM
hazelrunpack's Avatar
hazelrunpack hazelrunpack is offline
The Pack's Head Servant
Chopper Challenge Champion, Mini KickUps Champion, Bugz Champion, Snakeman Steve Champion, Shape Game Champion, Mumu Champion, Mouse Race Champion
 
Join Date: Oct 2006
Location: Just east of the Hazelnut Patch, Wisconsin
Posts: 49,881
I agree with Kandy. I can tell you how frustrating it is to have the doctor dismiss side effects as something unrelated, only to find out later that they disappear when the meds are changed...usually after months of suffering. If there is any chance that it might be a reaction to the stilbesterol, changing her over to phenylpropanolamine would be an easy enough thing to do.

I don't know enough about the possible side effects, however, to know how many of the other symptoms the vet found could be caused by the hormone replacement.
__________________
"We are--each of us--dying; it's how we live in the meantime that makes the difference."

"It's not what you gather, but what you scatter that tells what kind of life you have lived!"

"Be kinder than necessary, for everyone you meet is fighting some kind of battle."
Reply With Quote